thanatical (thanatical) wrote in vaginapagina,
thanatical
thanatical
vaginapagina

Starting Birth Control Problems?

Hello. I'm starting birth control pills this Sunday, or I'm supposed to anyway. My Dr. prescribed Junel Fe 1/20 and promised me that 80% of people experience no side effects (the stuff you hear on the Internet is mostly negative). She told me to start on Sunday and that I might experience minor effects like nausea and breast soreness. My pharmacist told me the same thing.

I'm honestly pretty terrified to start. I dropped about 15-20lbs over the course of two months (February to March) and lately I've been getting huge pimples (just one or two at a time) when I never would before. I've also been a bit crabby these days and I don't know why. I think I lost the weight because of stress mostly, but I'm not sure (I don't want to gain the weight back, though). I feel like my hormones are out of whack and I'm scared that starting birth control pills might exaggerate these effects.

I ask because I have a super important conference this Wednesday. I have to be at my best and I have to practice for it as well. If I start birth control pills this Sunday, do you think side effects might wear off by then? My Dr. and the pharmacist both said I would be fine, but I just wanted to know about your experiences and any thoughts on the matter.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments